Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 9, NWS Norman, OK

January 7, 2008Canadian County, Oklahoma County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jan 7, 2008, 11:45 PM CST for Canadian County, Oklahoma County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 7, 2008, 11:45 PM CST (05:45 UTC)
Expired
Jan 8, 2008, 12:30 AM CST
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Canadian County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 27 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 7, 11:55 PM CSTHAIL 0.75Bethany, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 8:55 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
122 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1742 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 080546
SVROUN
OKC017-109-080630-
/O.NEW.KOUN.SV.W.0009.080108T0545Z-080108T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CST MON JAN 7 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1230 AM CST

* AT 1145 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR MUSTANG AND EXTREME SOUTHWESTERN OKLAHOMA
  CITY...MOVING NORTHEAST AT 55 MPH. HAIL UP TO THE SIZE OF HALF 
  DOLLARS IS LIKELY. WINDS OF 60 MPH ARE POSSIBLE. THIS IS PART OF A 
  LINE OF STRONG THUNDERSTORMS EXTENDING FROM YUKON TO JUST SOUTH OF 
  YUKON.

* LOCATIONS IN THE WARNING INCLUDE ARCADIA...BETHANY...CHOCTAW...DEL
  CITY...EDMOND...FOREST PARK...HARRAH...JONES...LAKE ALUMA...
  LUTHER...MIDWEST CITY...MUSTANG...NICHOLS HILLS...NICOMA PARK...
  OKLAHOMA CITY...SPENCER...THE VILLAGE...TINKER AIR FORCE BASE...
  VALLEY BROOK...WARR ACRES AND YUKON.

TAKE SHELTER FROM THE STORM IN A STURDY BUILDING AND MOVE AWAY FROM 
WINDOWS.

LAT...LON 3571 9714 3542 9717 3538 9740 3538 9765
      3535 9766 3533 9772 3535 9778 3534 9784
      3558 9792 3574 9725
TIME...MOT...LOC 0545Z 244DEG 56KT 3541 9771

$$

..SPEG.
2 follow-up statements
000 
WWUS54 KOUN 080554
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1152 PM CST MON JAN 7 2008

OKC017-109-080630-
/O.CON.KOUN.SV.W.0009.000000T0000Z-080108T0630Z/
CANADIAN OK-OKLAHOMA OK-
1152 PM CST MON JAN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR OKLAHOMA AND SOUTHEASTERN CANADIAN COUNTIES...

AT 1152 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM YUKON TO 
SOUTHWESTERN OKLAHOMA CITY JUST SOUTHWEST OF WILL ROGERS WORLD 
AIRPORT. THE STORMS WERE MOVING NORTHEAST AT 55 MPH AND ARE CAPABLE 
OF PRODUCING HALF DOLLAR SIZE HAIL. OTHER STORMS DEVELOPING NEAR 
MINCO IN NORTHERN GRADY COUNTY MAY ALSO INTENSIFY TO SEVERE LEVELS 
AS THEY MOVE NORTHEAST INTO SOUTHEASTERN CANADIAN COUNTY.

LAT...LON 3571 9714 3542 9717 3538 9740 3538 9765
      3535 9766 3533 9772 3535 9778 3534 9784
      3558 9792 3574 9725
TIME...MOT...LOC 0552Z 244DEG 56KT 3555 9770 3540 9760

$$

..SPEG.
000 
WWUS54 KOUN 080619
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1218 AM CST TUE JAN 8 2008

OKC017-080628-
/O.CAN.KOUN.SV.W.0009.000000T0000Z-080108T0630Z/
CANADIAN OK-
1218 AM CST TUE JAN 8 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN CANADIAN COUNTY...

THE STORMS HAVE MOVED EAST INTO OKLAHOMA COUNTY.

LAT...LON 3571 9714 3558 9715 3558 9716 3557 9715
      3542 9717 3538 9740 3538 9766 3564 9766
      3574 9727
TIME...MOT...LOC 0618Z 244DEG 56KT 3563 9715 3544 9737

$$

OKC109-080630-
/O.CON.KOUN.SV.W.0009.000000T0000Z-080108T0630Z/
OKLAHOMA OK-
1218 AM CST TUE JAN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR OKLAHOMA COUNTY...

AT 1218 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED 
STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES 
SOUTH OF LUTHER TO TINKER AIR FORCE BASE...MOVING NORTHEAST AT 55 
MPH. OTHER STRONG TO SEVERE THUNDERSTORMS WERE LOCATED NEAR WILL 
ROGERS WORLD AIRPORT AND ARE ALSO MOVING NORTHEAST.

LAT...LON 3571 9714 3558 9715 3558 9716 3557 9715
      3542 9717 3538 9740 3538 9766 3564 9766
      3574 9727
TIME...MOT...LOC 0618Z 244DEG 56KT 3563 9715 3544 9737

$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 3:45 PM CST, 8 hours earlier.

Area forecast discussion, Jan 7, 3:45 PM CST, 8 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
345 PM CST MON JAN 7 2008

.DISCUSSION...LARGE SCALE PATTERN AROUND THE HEMISPHERE HAS
SLOWED...WITH A COUPLE OF SMALL BLOCKS DEVELOPING AT HIGH LATITUDES.
THIS FORECAST DEALS MAINLY WITH ONE LONG WAVE TROUGH...BUT SEVERAL
POTENT EMBEDDED SHORT WAVE TROUGHS WILL PASS THROUGH THE SOUTHERN
PLAINS. THE FIRST WAS VISIBLE ON SATELLITE OVER NEW MEXICO...AND
WILL PASS THROUGH THE PLAINS TONIGHT.

EXPECTATIONS HAVE NOT CHANGED SIGNIFICANTLY FROM THE MORNING
FORECAST. A LEAD WAVE THIS MORNING VEERED LOW LEVEL WINDS JUST
ENOUGH TO PUSH THE AXIS OF DEEPER MOISTURE INTO EASTERN OKLAHOMA.
PRESSURE FALLS AND STRONGER LIFT THIS EVENING WILL TRY TO PULL THE
INSTABILITY AXIS BACK TOWARD INTERSTATE 35...BUT FEEL THE NAM IS
OVERDONE WITH ITS DRAMATIC SURGE IN MOISTURE DEPTH. THE NAM WAS NOT
VERIFYING WELL THIS AFTERNOON...WHERE UPPER 50S DEWPOINTS HAD MIXED
OUT INTO THE LOWER 50S THROUGH CENTRAL AND SOUTHERN OKLAHOMA.

GOING MORE ALONG THE LINES OF THE GFS...WITH AN ELONGATED 850 MB
TROUGH THROUGH THE FRONTAL ZONE...EXPECT WINDS TO REMAIN VEERED
ABOVE THE SURFACE...KEEPING DEEPER MOISTURE EAST OF INTERSTATE
35...AND GENERALLY SOUTH OF STILLWATER AND GUTHRIE. THUNDERSTORMS
SHOULD INITIATE AS MID LEVEL COOLING OVERSPREADS THE INSTABILITY
AXIS BY MID EVENING. ALTHOUGH SEVERE STORM OR TWO IS POSSIBLE...THE
STORMS MAY NOT REACH SEVERE LEVELS BEFORE MOVING QUICKLY INTO
EASTERN OKLAHOMA.

LATER TONIGHT...A COLD FRONT WILL DROP THROUGH THE REGION...
ACCOMPANIED BY THE MID LEVEL TROUGH. MOS GUIDANCE POPS WERE FAIRLY
HIGH BEHIND THE FRONT IN NORTHERN OKLAHOMA...BUT SOUNDINGS INDICATE
WEAK MID LEVEL INSTABILITY ATOP A DEEP DRY LAYER NEAR THE GROUND.
THIS COULD RESULT IN SHOWERY PRECIP...WITH ONLY SPOTTY MEASURABLE
AMOUNTS. WILL UNDERCUT MOS AND KEEP THINGS IN THE CHANCE CATEGORY.

BREEZY AND MUCH COOLER ON TUESDAY...AND IT APPEARS THE RECORD
SETTING WARMTH WILL NOT RETURN IN THE NEXT SEVEN DAYS. REINFORCING
COLD FRONTS AND UPPER TROUGHS WILL ARRIVE WEDNESDAY NIGHT AND AGAIN
FRIDAY NIGHT. WITH EACH OF THESE WEATHER SYSTEMS...MOISTURE WILL BE
POST FRONTAL...AND POPS WILL DEPEND ON THE AMPLITUDE OF THE UPPER
WAVES. AMPLITUDE HAS BEEN INCONSISTENT FROM ONE MODEL RUN TO THE
NEXT...SO WILL MAINTAIN ONLY LIMITED AREAS OF SLIGHT POPS. HIGHS
COMING DOWN INTO THE 40S AND LOW 50S OVER THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  45  50  31  56 /  20  10   0   0
HOBART OK         39  52  31  57 /  10  10   0   0
WICHITA FALLS TX  49  56  33  61 /  10   0   0   0
GAGE OK           33  49  28  55 /  40  10   0  10
PONCA CITY OK     41  49  30  53 /  40  10   0   0
DURANT OK         56  61  31  58 /  60  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

BURKE
Hazardous weather outlook, Jan 7, 2:40 PM CST, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CST MON JAN 7 2008

OKZ004>048-050>052-TXZ083>090-081300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
240 PM CST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF EASTERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS EAST OF A LINE FROM LAKE TEXOMA... TO ADA...
TO SHAWNEE... TO LUTHER... TO STILLWATER.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE BETWEEN 6 PM
AND 1 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS EVENING.

DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM WAS MOVING EAST INTO CENTRAL NEW
MEXICO AT MID AFTERNOON... AND WILL MOVE ACROSS OKLAHOMA AND
NORTHERN TEXAS TONIGHT. AHEAD OF THIS STORM SYSTEM... LOW LEVEL
MOISTURE HAS MOVED NORTH INTO MUCH OF EASTERN OKLAHOMA. LOW LEVEL
WINDS WERE BECOMING MORE SOUTHWESTERLY DURING THE EARLY AFTERNOON
OVER WESTERN AND CENTRAL OKLAHOMA. THIS WAS RESULTING IN MIXING OF
THE DRIER AIR OVER WESTERN OKLAHOMA AND THE SHALLOW MOIST AIR
FARTHER EAST. AS A RESULT... DEWPOINTS FELL INTO THE 40S AND LOWER
50S OVER THE MIDDLE THIRD OF OKLAHOMA... AND THE MOST UNSTABLE
CONDITIONS WERE FOUND IN THE DEEPER MOISTURE OVER THE EASTERN THIRD
OF OKLAHOMA. SCATTERED THUNDERSTORMS WILL DEVELOP THROUGH THE
AFTERNOON IN THIS AREA.

THE GREATEST POTENTIAL FOR SEVERE THUNDERSTORMS WILL BE THIS EVENING
IN THE SLIGHT RISK AREA. BY EARLY EVENING... A SURFACE LOW OVER
NORTHEASTERN NEW MEXICO WILL DEEPEN IN RESPONSE TO THE APPROACHING
UPPER SYSTEM. THIS WILL BRING LOW LEVEL WINDS BACK AROUND TO MORE
SOUTHERLY... WHICH IN TURN WILL PULL UNSTABLE AIR BACK INTO CENTRAL
OKLAHOMA. LARGE SCALE LIFT AHEAD OF THE UPPER SYSTEM IS LIKELY TO
RESULT IN MORE THUNDERSTORMS DEVELOPING DURING THE EVENING... MOST
LIKELY IN CENTRAL AND SOUTH CENTRAL OKLAHOMA IN OR NEAR THE
INTERSTATE 35 CORRIDOR. WIND PROFILES WILL BE SUPPORTIVE OF STRONG
STORMS... ESPECIALLY OVER FAR EASTERN OKLAHOMA WHERE SUPERCELLS WILL
BE POSSIBLE. ANY STORMS THAT FORM THROUGH THIS EVENING ARE EXPECTED
TO MOVE OUT OF THE NORMAN COUNTY WARNING AREA AROUND OR JUST AFTER
MIDNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY JAN 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
WARM TEMPERATURES AND MODERATE WINDS WILL ONCE AGAIN RESULT IN AN
ELEVATED RISK OF WILDFIRES THIS AFTERNOON... MAINLY OVER WESTERN
NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED FROM TUESDAY THROUGH SUNDAY.

OTHER HAZARDOUS WEATHER...
RAIN MAY MIX WITH... OR CHANGE TO... SNOW OVER NORTHWEST OKLAHOMA ON
SATURDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.

24

In the hours before

Local storm report, Jan 7, 11:01 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1101 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             3 W BINGER              35.31N 98.40W
01/07/2008  E1.00 INCH       CADDO              OK   AMATEUR RADIO

&&

JPIKE
Local storm report, Jan 7, 11:19 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             1 S ALBERT              35.22N 98.40W
01/07/2008  E1.00 INCH       CADDO              OK   AMATEUR RADIO

&&

JPIKE
Special weather statement, Jan 7, 11:22 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1122 PM CST MON JAN 7 2008

OKZ013-018>020-023>027-080600-
LINCOLN OK-LOGAN OK-KINGFISHER OK-NOBLE OK-CANADIAN OK-OKLAHOMA OK-
CADDO OK-PAYNE OK-GRADY OK-
1122 PM CST MON JAN 7 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN...GRADY...
KINGFISHER...LINCOLN...LOGAN...NOBLE...OKLAHOMA AND PAYNE COUNTIES.

AT 1122 PM... A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
GLENCOE TO JUST EAST OF GUTHRIE... AND FROM CASHION TO PIEDMONT TO
EL RENO TO LAKE CHICKASHA. THE STORMS WERE MOVING EAST-NORTHEAST AT
60 MPH. SMALL HAIL IS LIKELY WITH THE STRONGER STORMS.

..SPEG.
Local storm report, Jan 7, 11:27 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1127 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             8 N FORT COBB           35.22N 98.44W
01/07/2008  E1.00 INCH       CADDO              OK   AMATEUR RADIO

&&

JPIKE
Local storm report, Jan 7, 11:30 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1130 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             GUTHRIE                 35.88N 97.43W
01/07/2008  E0.88 INCH       LOGAN              OK   BROADCAST MEDIA

&&

JPIKE
Local storm report, Jan 7, 11:41 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             4 SE GUTHRIE            35.84N 97.37W
01/07/2008  E0.75 INCH       LOGAN              OK   AMATEUR RADIO

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 8:29 PM CSTSevere Thunderstorm WarningOUNPontotoc, Seminole46 min
Jan 7, 8:34 PM CSTSevere Thunderstorm WarningOUNCanadian26 min
Jan 7, 8:36 PM CSTSevere Thunderstorm WarningOUNHughes39 min
Jan 7, 9:08 PM CSTSevere Thunderstorm WarningOUNPontotoc, Pottawatomie, Seminole52 min
Jan 7, 9:21 PM CSTTornado WarningOUNGarvin, Pontotoc24 min
Jan 7, 9:34 PM CSTSevere Thunderstorm WarningOUNCuster, Washita41 min
Jan 7, 9:37 PM CSTTornado WarningOUNSeminole23 min
Jan 7, 9:59 PM CSTSevere Thunderstorm WarningOUNHughes, Seminole46 min
Jan 7, 11:05 PM CSTSevere Thunderstorm WarningOUNCaddo25 min
Jan 7, 11:31 PM CSTSevere Thunderstorm WarningOUNLincoln, Logan, Payne44 min
Jan 7, 11:58 PM CSTSevere Thunderstorm WarningOUNCleveland, Grady, McClain32 min
Jan 8, 12:29 AM CSTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.